# SDR CA111115010

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 46,787 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441*
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 8062421
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) TANKER 484 HAD AN EXTERNALLY LEAKING RUDDER ACTUATOR.  ON DIS-ASSEMBLY IT WAS DISCOVERED THAT THE PLUGS SERVING AS STOPS FOR A CYLINDER DIVIDER ASSEMBLY WERE BROKEN OFF.  THIS COLLAR SERVED TO HOUSE O RINGS & SEPARATE HYD PRESSURES FROM SYSTEMS 1 & 2.  BECAUSE THE PLUGS WERE BROKEN AT PREVIOUS INSTALL THE INTERNAL COLLAR WAS ALLOWED TO CHATTER AGAINST THE ACTUATOR PISTON ROD & DAMAGE RESULTED COMPROMISING TO STRUCTURAL SAFETY OF THE PISTON ROD OVER THE PERIOD OF OPERATION.  THIS PISTON ROD IS DIRECTLY LINKED TO THE RUDDER FLIGHT CONTROL ASSEMBLY.
